MathSciNet Relay Station
MathSciNet bibliographic data
MR1307523 (96j:30032) 30C62 (31A05)
Wei, Hanbai On the uniqueness problem of harmonic quasiconformal mappings. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2337–2341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement